# SDR DXTA2010072604179

- Difficulty date: July 22, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N919QS
- Make and model: Cessna 750
- Aircraft serial: 7500224
- Aircraft time: 6,449 hours, 3,911 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Smoke
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WITH APU RUNNING ON GROUND, COCKPIT PAC SELECTED OFF, CABIN PAC ON HIGH AND APU BLEED SELECTED TO HIGH FLOW, SMOKE ENTERED COCKPIT THROUGH WEMACS. COCKPIT TEMP SUPPLY STAYED AROUND 160 DEGREES & DIDN'T STABILIZE.  INSTALLED 1 EA REPAIRED ACM IAW MM 21-51-00.  PERFORMED SYS OPS CHECK IAW MM 21-57-00.  OPS CHECKS AND LEAK CHECKS GOOD.  INCLUDED IN INSTALLATION IS 1 EA COCKPIT WATER SEPARATOR SOCK (NEW) PN 746451-3.
